Vol. 12, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Darboux calculus

Marco Aldi and Alexander McCleary

Vol. 12 (2019), No. 3, 361–380

We introduce a formalism to analyze partially defined functions between ordered sets. We show that our construction provides a uniform and conceptual approach to all the main definitions encountered in elementary real analysis including Dedekind cuts, limits and continuity.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

partially ordered sets, Kan extensions, foundations of real analysis
Mathematical Subject Classification 2010
Primary: 06A06, 06A11, 18B35, 26A06, 97I10
Received: 6 May 2016
Revised: 20 December 2017
Accepted: 22 May 2018
Published: 14 December 2018

Communicated by Kenneth S. Berenhaut
Marco Aldi
Department of Mathematics and Applied Mathematics
Virginia Commonwealth University
Richmond, VA
United States
Alexander McCleary
Department of Mathematics
Colorado State University
Fort Collins, CO
United States